# SDR MWEA040219

- Difficulty date: December 9, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N912ME
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 3,293 hours, 1,849 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Latch
- Condition: Unlatched
- Location: Access Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON ROTATION ACCESS COMPARTMENT DOOR ALERT ILLUMINATED.  VERIFIED FORWARD ACCESSORY COMPARTMENT PROXIMITY TOO FAR FROM TARGET BECAUSE THE DOOR LATCH WAS OPEN, OPENED DOOR AND INSPECTED DOOR ASSEMBLY AND LATCHES.  NO DEFECTS NOTED.  CLOSED AND TESTED DOOR.  OK FOR CONTINUED SERVICE.
